# SDR AALA202405174342

- Difficulty date: May 6, 2024
- Submitted: May 17, 2024
- Operation: Air carrier
- Aircraft: N825AW
- Make and model: Airbus A319-132
- Aircraft serial: 1527
- Aircraft time: 68,852 hours, 32,361 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: 800890600
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: MAINTENANCE FOUND THE EMERGENCY LIGHT AT SEAT 2AC BURNT OUT WHILE ACCCOMPLISHING AN OPERATIONAL CHECK OF THE EMERGENCY LIGHTING SYSTEM. **ORIGINAL REPORT WAS AALA202405100360: MAINTENANCE REPLACED THE EMERGENCY PATHWAY SEAT LIGHT ON 2C AND THE EMERGENCY PATHWAY SEAT LIGHT HARNESS (AALA202405174342) A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED WITH NO DEFECTS NOTED.
